MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/ckj/sft153

Медицинская библиотека · Clinical kidney journal · 2013

A rare cause of chylous ascites.

Chen Yi-Ting, Chen Yung-Ming

СтатьяПеревод пока не подготовлен

Аннотация

We report a patient with end-stage renal disease status after two renal transplantations. Milky-like ascites was noted since the immunosuppressant agent was switched to sirolimus (1 mg/day). Chylous ascites was diagnosed owing to the triglyceride of dialysate to serum being 15.98:15.99. Series studies were all negative. It is highly suspected that the cause of chylous ascites is sirolimus related because surgically related lymph vessel injury happens most often 6 months after transplantation. Sirolimus-related chylous ascites is a rare cause of chylous ascites but the incidence rate increases after transplantation. Side effects of sirolimus include hyperlipidemia, anemia, thrombocytopenia, hepatotoxicity, delayed wound healing and a high rate of lymphoceles, lymph edema, and pulmonary alveolar proteinosis. Chylous ascitis has improved since the switch from sirolimus to other immunosuppressant agents.

Для цитирования: Chen Yi-Ting, Chen Yung-Ming. A rare cause of chylous ascites.. Clinical kidney journal. 2013. DOI: 10.1093/ckj/sft153.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.